Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Accidental Contact With A Weed Killer Cause Gastric Problems?

Hi Dr. Rynne, last summer I had weed killer accidentally sprayed on my bare legs. I am having gastric problems, insomnia and severe pain throughout my body. Is there any treatment that I could seek for this type of poisoning after a year has gone by.
Tue, 26 Dec 2017
Report Abuse
Internal Medicine Specialist 's  Response
hello

thank you for trusting HCM


Dear single time spray on legs may won't cause above symptoms.but acute poisoning can cause body surface irritation and abdominal cramps
anxiety,breathing difficulty,coma,blue lips or,fingernails (rare),diarrhea,dizziness,drowsiness
headache,Irritation in the mouth and throat
low blood pressure,nausea and vomiting (may vomit blood),weakness.so your exposure accure one year back probably your symptoms may be due to viral Fever and gastritis etc.. please consult your doctor he will examine and treat you accordingly. I think I answered to your question if you have more questions feel free to ask.

take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
Does Accidental Contact With A Weed Killer Cause Gastric Problems?

hello thank you for trusting HCM Dear single time spray on legs may won t cause above symptoms.but acute poisoning can cause body surface irritation and abdominal cramps anxiety,breathing difficulty,coma,blue lips or,fingernails (rare),diarrhea,dizziness,drowsiness headache,Irritation in the mouth and throat low blood pressure,nausea and vomiting (may vomit blood),weakness.so your exposure accure one year back probably your symptoms may be due to viral Fever and gastritis etc.. please consult your doctor he will examine and treat you accordingly. I think I answered to your question if you have more questions feel free to ask. take care